| Model Number |
PXCAT5 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Headache (1880); Visual Disturbances (2140)
| Date of Event |
03/25/2026
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A product was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A non healthcare professional reported that, after intraocular lens implantation surgery, the patient experienced glare and halos causing headaches.Hence the lens was explanted and replaced with another lens in a secondary procedure.In the surgeon¿s opinion, the product contributed to or cause the event.Patient also underwent yag (yttrium aluminum garnet) laser capsulotomy prior to explant.